The radical formula for noncommutative rings
We determine some classes of left modules satisfying the radical formula in a noncommutative ring. We also show that, under a certain condition, a finitely generated module over an $HNP$-ring (the generalization of Dedekind domain) both satisfies the radical formula and can be decomposed into a direct sum of torsion modules and extending modules.
How to Cite
Alkan, M., and ӦneşO. “The Radical Formula for Noncommutative Rings”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 71, no. 9, Sept. 2019, pp. 1241-8, http://umj.imath.kiev.ua/index.php/umj/article/view/1512.